View : 24 Download: 0

Stable splittings of classifying spaces of 2-toral compact Lie groups

Title
Stable splittings of classifying spaces of 2-toral compact Lie groups
Authors
Lee H.-S.
Ewha Authors
이향숙
SCOPUS Author ID
이향숙scopus
Issue Date
2002
Journal Title
Topology and its Applications
ISSN
0166-8641JCR Link
Citation
vol. 125, no. 1, pp. 73 - 85
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Let G be a compact Lie group and H be a p-toral subgroup of G. In this paper, we give a necessary and sufficient condition for a summand originating BHp̂ to be a summand of BGp̂ and also give the corresponding multiplicity for the compact Lie group G which is not even p-Roquette. © 2001 Elsevier Science B.V. All rights reserved.
DOI
10.1016/S0166-8641(01)00260-7
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE